# SDR F3LA201908270088

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N339FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08535
- Aircraft time: 3,272 hours, 1,392 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M19212
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 3,272 hours, 1,392 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED.   REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE.
